Unproportioned body, skinny legs & fat stomach
I'm 5'6 200lbs (used to be 230lbs). My legs have always been thin, but they are unproportioned with my body. I guess i'm apple shaped because my upper body (shoulders & stomach) is big & my legs are skinny (I do have some fat on the inside of my thighs). I love doing aerobics and kickboxing, but then my legs just get skinnier while the rest of my body still looks fat. I know i'm losing weight all over because i'm dropping clothes sizes, but not sure what exercises are good just for the upper body that I will still enjoy doing. Not sure if I should lift weights, I just dont want my upper body to get bulk.
Now my stomach...I have a natural crease in my stomach that seperates my upper/lower stomach. The crease is at my belly button so whether i'm standing or sitting, I can not see my belly button unless I lift my upper stomach. It looks really gross and im very insecure about it! Even when I was 135lbs (years ago) I still had this roll in my stomach. Not sure how to get rid of it. Any advice is greatly appreciated!!
I too have this same exact issue! I honestly was beginning to think I was the only one because I have never seen anyone else with this problem. I don't understand it. I thought it might be gluten related, so I stopped eating anything that contained gluten. I'm on my 3rd month and haven't seen too much of a change. My stomach feels tighter at times, but still have that crease...
If all your vitals are normal and you are healthy and disease free, not affected by any endocrine disorder, genetic disorder then you have nothing to worry. Some people have inherited from their parents. When you start exercise, cardio you lose all over your body. Here you will lose fat where you put fat the last. The old fat and the tummy fat, upper body fat will be the last to burn, continue exercising and do regular cardio and your upper body finally would be proportional to your legs. Diet control along wtih exercise is very important. Take care!
I am a boney 135lb female. My legs, ankles, knees, feet, shoulders, ribs.. ...all embarrassingly boney to the point I can't wear dresses and half the pants are too tight in the waist and baggy in the seat and legs. ARRGHH!!! I have several fat folds on my stomach all around to my back YET I wear a size 4. Working out made me lose weight everywhere including my face which started to concern people. I already looked anorexic in my clothes because I hid it well with my choice of clothes--but in a bikini i looked strange. I even lost the precious fat in my breast and suddenly started seeing stretch marks appear. That's how disciplined I was at getting rid of this belly fat. Working out was not the solution... LIPOSUCTION was. I ONLY store fat in my middle--no where else.... the surgeon told me there are two cells in the body that do NOT replace themselves...brain and fat cells. However, even by removing fat cells (via lipo) the existing fat cells will keep getting bigger becoming HARD fat cells--AGAIN if not careful. These hard fat cells CANNOT be worked off in fact the surgeon needed to inject a chemical that melts the hard fat cells before it can be sucked out (not the soft cushy fat cells that’s easily sucked out) ... However, it all came back within 3 yrs because the existing fat cells left behind just got larger and harder due to careless eating habits thinking my problem was solved. FACT--The first place you noticeably gain weight is the LAST place you'll lose it--so I would have practically been malnurished before my problem went away. It's so bad I requested the removed fat be relocated to my ankles and knees... Trust me; if it's not coming off via exercise.... spend the 2-3k to remove it permanently. The problem with lipo is afterwards, people will go out and over eat thinking their problem was 'removed" ..beware! Lipo doesn't remove ALL fat, just some and before long, if you're not careful of what and how you eat...you're problem creeps back within 2-3 years...
Good luck... pay the gym for rest of your life or pay the surgeon once.
Hi, I have an endocrine medical condition bcoz of the medicines that I m taking (hydrocortisone) as I have cortisol hormone deficiency I have gained lot of weight just on my upper body. (Bellyfat, chubby face, buffalo hump) With exercises I reduced bit of weight but overall it has also made my thighs and legs even skinnier? I m frustrated. Please suggest what to do? I want to reduce weight of my upper body also gain weight on my lower body. Is it possible? If yes, then what exercises I should do? I do walk 30 mins and 30 mins abdominal exercises. But I think walking makes legs thinner is that true? Should I do cardio or workout on gym? Nd what exercises I should do to see results of getting a nice shape within 6 months please help!!!!!!
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.